Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 98, NWS North Platte, NE

June 18, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2015, 12:59 AM MDT for Cherry County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 12:59 AM MDT (06:59 UTC)
Expired
Jun 18, 2015, 1:45 AM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:03 AM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WUUS53 KLBF 180659
SVRLBF
NEC031-180745-
/O.NEW.KLBF.SV.W.0098.150618T0659Z-150618T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1259 AM MDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 145 AM MDT/245 AM CDT/

* AT 1257 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 25 MILES NORTH OF ELI TO 14 MILES EAST OF GORDON...
  AND MOVING SOUTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MERRIMAN...ELI...NENZEL...KILGORE...CROOKSTON...HIGHWAY 61 CROSSING
  THE NIOBRARA RIVER...MORGAN LAKE...INTERSECTION OF HIGHWAY 61 AND
  SHADBOLT ROAD...HIGHWAY 61 CROSSING THE SNAKE RIVER...CODY LAKE...
  MEDICINE LAKE...DIPPING VAT MEADOW...INDIAN HILL...CODY...
  INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...ROUND LAKE...
  MOTHER LAKE...SCHOOLHOUSE LAKE...STEER CREEK CAMPGROUND AND SPECKEL
  MEIR LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 113 AND 187.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 170 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4301 10074 4299 10068 4224 10114 4210 10203
      4245 10203 4245 10206 4300 10209
TIME...MOT...LOC 0659Z 307DEG 53KT 4327 10157 4278 10190

HAIL...1.00IN
WIND...60MPH

$$

POWER
2 follow-up statements
342 
WWUS53 KLBF 180719
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
119 AM MDT THU JUN 18 2015

NEC031-180745-
/O.CON.KLBF.SV.W.0098.000000T0000Z-150618T0745Z/
CHERRY NE-
119 AM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CHERRY
COUNTY UNTIL 145 AM MDT/245 AM CDT/...

AT 116 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF ELI TO 18 MILES SOUTH OF
MERRIMAN...AND MOVING SOUTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NENZEL...KILGORE...CROOKSTON...HIGHWAY 61 CROSSING THE SNAKE RIVER...
CODY LAKE...CODY...MEDICINE LAKE...DIPPING VAT MEADOW...INDIAN
HILL...INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...ROUND
LAKE...MOTHER LAKE...SCHOOLHOUSE LAKE...STEER CREEK CAMPGROUND...
SPECKEL MEIR LAKE...ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
SEVENMILE HILL AND WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE
MIDDLE LOUP RIVER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 114 AND 187.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 170 AND 227.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4299 10068 4224 10114 4210 10203 4245 10203
      4245 10206 4280 10207 4299 10158 4301 10078
TIME...MOT...LOC 0720Z 307DEG 53KT 4308 10123 4263 10170

HAIL...1.00IN
WIND...60MPH

$$

POWER
071 
WWUS53 KLBF 180736
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
136 AM MDT THU JUN 18 2015

NEC031-180745-
/O.CON.KLBF.SV.W.0098.000000T0000Z-150618T0745Z/
CHERRY NE-
136 AM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CHERRY
COUNTY UNTIL 145 AM MDT/245 AM CDT/...

AT 133 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NENZEL TO 26 MILES NORTH OF ASHBY...AND MOVING
SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KILGORE...CROOKSTON...INDIAN HILL...SCHOOLHOUSE LAKE...STEER CREEK
CAMPGROUND...INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...ROUND LAKE...DIPPING
VAT MEADOW...MOTHER LAKE...SPECKEL MEIR LAKE...WHITMAN ROAD CROSSING
THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 148 AND 187.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 170 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4298 10134 4301 10078 4299 10068 4224 10114
      4210 10203 4245 10203 4245 10206 4265 10207
TIME...MOT...LOC 0736Z 303DEG 34KT 4294 10101 4239 10199

HAIL...1.00IN
WIND...60MPH

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:07 AM MDT, 52 minutes earlier.

Area forecast discussion, Jun 18, 12:07 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
107 AM CDT THU JUN 18 2015

.SYNOPSIS...
ISSUED AT 336 PM CDT WED JUN 17 2015

AT 20Z BROAD ZONAL FLOW WAS ESTABLISHED OVER MOST OF THE NORTHERN
CONUS WITH SEVERAL EMBEDDED DIFFUSE SHORTWAVE TROUGHS NOTED ON
WATER VAPOR IMAGERY. MAIN JET STREAK WAS POSITIONED JUST SOUTH OF
THE US/CANADIAN BORDER ALONG THE NORTHERN TIER STATES. A LEE SIDE
SURFACE LOW WAS NOTED OVER SOUTH CENTRAL WYOMING...WITH A STALLED
FRONT EVIDENT ON SFC OBS AND SATELLITE STRETCHING FROM NORTHEAST
COLORADO INTO NORTHWEST KANSAS...THEN NORTHEAST INTO EASTERN
NEBRASKA. LATEST OBS INDICATE THE FRONT IS BEGINNING TO CREEP
BACK NORTH AS A WARM FRONT...WHICH WILL SERVE A FOCAL POINT FOR
POTENTIAL CONVECTION OVER THE CWA TONIGHT. NORTH OF THE FRONT A
RELATIVELY HUMID AIRMASS WAS IN PLACE WITH TEMPERATURES NEAR TO
JUST BELOW NORMAL IN THE MID 70S TO LOW 80S.

&&

.UPDATE...
ISSUED AT 106 AM CDT THU JUN 18 2015

UPDATED FORECAST FOR SEVERE THUNDERSTORMS WATCH. ADJUSTED WINDS
AND CLOUD COVER.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 336 PM CDT WED JUN 17 2015

ISOLATED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING
AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE WITH AFTERNOON
HEATING. THE HRRR HAS ROUTINELY SHOWN SPORADIC CONVECTIVE
INITIATION WHERE IT CAN RESOLVE REMNANT OUTFLOW BOUNDARIES DRAPED
OVER THE AREA. HOWEVER...UPPER LEVEL SUPPORT IS RATHER WEAK AT
THIS TIME SO AREAL COVERAGE WILL BE SPARSE AT BEST IF ANY
CONVECTION CAN FIRE. BETTER CHANCE FOR STORMS WILL BE LATE THIS
EVENING INTO THE OVERNIGHT HOURS AS A WEAK MID LEVEL SHORTWAVE
MOVES OUT OF THE NORTHERN ROCKIES. STORMS WILL LIKELY DEVELOP IN
HIGHER TERRAIN OF EASTERN WYOMING/MONTANA LATER THIS AFTERNOON
AND EVENING...THEN DROP SOUTHEAST AS AN ORGANIZED CLUSTER OF
STORMS ALONG THE CONVERGENT NOSE OF A STRENGTHENING LLJ.
EXPECTING THE BEST CHANCE FOR THUNDERSTORMS TONIGHT TO RESIDE
ALONG AND NORTH OF THE AFOREMENTIONED WARM FRONTAL BOUNDARY AS IT
SLOWLY MOVES NORTH. THE POTENTIAL WILL BE THERE FOR A FEW OF THE
STORMS TO REACH SEVERE LIMITS TONIGHT CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS. LATEST RAP13 AND NAM12 SHOW 800MB
COMPUTED LI/S OF -8C TO -10C...ALONG WITH STEEP MID-LEVEL LAPSE
RATES AND 40-50 KTS OF DEEP LAYER SHEAR. STORMS WILL PUSH SOUTH
AND EAST AS THE LLJ VEERS EAST OVERNIGHT. SOME MODELS LINGER
CONVECTION IN THE AREA THROUGH 15Z THURSDAY...BUT THIS MAY BE A
LITTLE SLOW. LOWERED POPS TO JUST SLIGHT CHANCE FOR LATE THURSDAY
MORNING AND AFTERNOON WITH A LULL EXPECTED IN CONVECTIVE ACTIVITY
OVER THE CWA AS THE ATMOSPHERE RECOVERS. STRONG DAYTIME HEATING
IN A HUMID AIRMASS WILL PROMOTE STRONG DESTABILIZATION AND THE
POTENTIAL FOR THUNDERSTORM REDEVELOPMENT LATE IN THE DAY. HOWEVER
AT THIS TIME AREAL COVERAGE LOOKS TO BE ISOLATED WITH WEAK UPPER
LEVEL HEIGHT RISES AND THE LACK OF A WELL DEFINED FOCAL POINT FOR
MOISTURE CONVERGENCE. MODELS SHOW THE BETTER ENVIRONMENT FOR
SEVERE STORMS NORTH AND WEST OF CWA UNDERNEATH FASTER WESTERLY
FLOW ALOFT AND CLOSER TO A SFC LOW IN NORTHERN WYOMING.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 336 PM CDT WED JUN 17 2015

LINGERING SLIGHT CHANCE FOR THUNDERSTORMS EARLY THURSDAY NIGHT AS
WARM FRONT LIFTS NORTH ACROSS THE AREA. MOISTURE CONTINUES TO BE
PLENTIFUL WITH PWATS ABOVE 1.25 INCHES WITH SOME MODELS SHOWING
POCKETS ABOVE 1.50 INCHES. MAIN CONCERN WILL BE THE UPPER LEVEL
SUPPORT IS LIMITED.

BY FRIDAY THE WARM FRONT WILL NORTH INTO S DAKOTA WITH THE UPPER
LEVEL RIDGE EXPANDING OVER THE CWA. RIDGE RIDING SHORT WAVE WILL
FAVOR STORMS IN THE DAKOTAS WHICH MAY CLIP NORTHERN NEB...BUT
CONFIDENCE IS NOT VERY HIGH AT THIS TIME. CONFIDENCE IS HIGH
TEMPS WILL BE CLIMBING. MORE SUMMER LIKE TEMPS EXPECTED WITH
UPPER 80S TO LOWER 90S ANTICIPATED. ALSO WILL BE A MUGGY DAY AS
DEW POINTS LIKELY TO BE IN THE 60S.

FRIDAY NIGHT INTO SATURDAY A WEAK COLD FRONT WILL PUSH ACROSS THE
AREA. CAP IS FAIRLY STRONG AND BEST CHANCE FOR STORMS WILL BE
ALONG AND NORTH OF THE NEB/S DAKOTA BORDER.

BY SAT NIGHT THE FRONT STALLS TO THE SOUTH OVER KS WHILE A SHORT
WAVE MOVES FROM THE CENTRAL ROCKIES ACROSS THE HIGH PLAINS. WILL
HAVE TO MONITOR THE CAP AS THE GFS IS STRONGER AND LIMITS PRECIP
TO THE HIGHER TERRAIN...WHILE THE ECMWF IS COOLER AND STORMS
SPREAD FURTHER SOUTH AND EAST.

AFTER A COOL DOWN FOR THE WEEKEND. THE STALLED FRONT LIFTS BACK
NORTH AS A WARM FRONT AS UPPER LEVEL RIDGE QUICKLY REBUILDS
ACROSS THE AREA AND TEMPS CLIMB BACK TO THE UPPER 80S AND LOWER
TO MID 90S. RIDGE RIDING WAVES LOOK TO KEEP MAJORITY OF THE
ACTIVITY NORTH OF THE CWA...HOWEVER CAN NOT RULE OUT A STRAY
STORM OR TWO DEVELOPING ACROSS THE HIGHER TERRAIN AND MOVING ONTO
THE HIGH PLAINS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1126 PM CDT WED JUN 17 2015

A THUNDERSTORM COMPLEX CURRENTLY MOVING THROUGH NORTHEAST WYOMING
AND BLACK HILLS WILL MOVE INTO NORTHWEST NEBRASKA OVERNIGHT. WHILE
TIMING THE STORMS REMAINS SOMEWHAT UNCERTAIN...ARRIVAL IS EXPECTED
AT KVTN AROUND 08Z AND KLBF AROUND 10Z. HEAVY RAIN...HAIL...AND
STRONG WINDS ARE ALL POSSIBLE. NEW DEVELOPMENT MAY OCCUR MID TO
LATE AFTERNOON THURSDAY AND HAVE BEEN INCLUDED AS A PROB30.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...MASEK
AVIATION...ROBERG
Hazardous weather outlook, Jun 17, 2:38 PM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT WED JUN 17 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-182045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
338 PM CDT WED JUN 17 2015 /238 PM MDT WED JUN 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT...GENERALLY ALONG AND WEST OF A LINE FROM VALENTINE TO
NORTH PLATTE. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM REDEVELOPMENT IS POSSIBLE THURSDAY EVENING OVER
WESTERN AND NORTH CENTRAL NEBRASKA. A FEW STRONG STORMS WITH SMALL
HAIL ARE POSSIBLE...HOWEVER THE OVERALL SEVERE THREAT LOOKS LOW AT
THIS TIME. MORE THUNDERSTORMS ARE EXPECTED LATE SATURDAY THROUGH
SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER
THE POTENTIAL WILL EXIST FOR LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jun 17, 7:20 PM MDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     4 SE BIG SPRINGS        41.02N 102.02W
06/16/2015                   KEITH              NE   PUBLIC

            DELAYED REPORT FROM TUESDAY, JUNE 16TH 2015 RECEIVED VIA
            SOCIAL MEDIA. NUMEROUS EMPTY PIVOTS FLIPPED OVER 4 TO 5
            MILES SOUTHEAST OF BIG SPRINGS. ESTIMATED WINDS IN THE
            VICINITY OF THESE PIVOTS OF 70 MPH.

&&

MOLDAN
Local storm report, Jun 17, 8:25 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             14 NNW RUSHVILLE        42.90N 102.57W
06/17/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

            LOTS OF DIME SIZE HAIL WITH SOME QUARTERS.

&&

MOLDAN
Local storm report, Jun 17, 8:46 PM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             8 NNW RUSHVILLE         42.82N 102.53W
06/17/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:06 PM MDTSevere Thunderstorm WarningLBFSheridan39 min
Jun 17, 8:45 PM MDTSevere Thunderstorm WarningLBFSheridan28 min
Jun 18, 12:16 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan59 min
Jun 18, 1:14 AM MDTSevere Thunderstorm WarningLBFSheridan46 min
Jun 18, 1:43 AM MDTSevere Thunderstorm WarningLBFCherry62 min
Jun 18, 1:59 AM MDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan31 min
Jun 18, 5:10 PM MDTAreal Flood AdvisoryLBFHayes, Lincoln, Perkins24 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.